# SDR RU3A1003

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 9,329 hours, 5,111 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 065007605
- Part serial: 1702
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 907 hours, 448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER 1000 MSL, PILOT WENT TO ENGAGE AUTOPILOT.  HDG AND ALT SEL SELECTED FOR PHASE OF FLIGHT.  AIRCRAFT MADE IMMEDIATE 30 DEGREE LEFT THEN 30 DEGREE RIGHT ROLL FOLLOWED BY AUTOPILOT DISCONNECT AND ILLUMINATION OF RED WARNING LIGHTS AND TONE OF A/P DISCONNECT.  RESET A/P AND TRIM SWITCH AND AFTER SUCCESSFUL SELF TEST, RE-ATTEMPTED TO ENGAGE A/P ONLY TO HAVE SAME RESULTS.  AIRCRAFT WAS STILL WITHIN 5 NM OF TAKEOFF POINT.  RETURNED, WAS ABLE TO DUPLICATE IN HANGAR DURING TESTING.  REPLACED AILERON SERVO AND FLIGHT COMPUTER WITHOUT FURTHER DUPLICATION.
